| Model Number |
VICM5 12.1 (-9.00) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Endophthalmitis (1835)
| Date of Event |
03/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced endophthalmitis.Diagnostic cultures were not performed.The lens was explanted and the problem was resolved.Cause of the event is unknown.
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced endophthalmitis.Diagnostic cultures were not performed.The lens was explanted and a vitrectomy was performed.The problem was resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
Corrected data: b5 - a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced endophthalmitis.Diagnostic cultures were not performed.The lens was explanted and a vitrectomy was performed.The problem was resolved.Cause of the event is unknown.Additional info: h6 - type of investigation 3331 - device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim#: (b)(4).